Show simple item record

dc.contributor.authorHosseini, Maliheh
dc.contributor.authorFont, Juan J.
dc.date.accessioned2015-05-21T07:23:58Z
dc.date.available2015-05-21T07:23:58Z
dc.date.issued2014
dc.identifier.issn1735-8787
dc.identifier.urihttp://hdl.handle.net/10234/121443
dc.description.abstractThe main purpose of this paper is to characterize norm-additive in modulus, not necessarily linear, maps defined between function algebras (not necessarily unital or uniformly closed). In fact, for function algebras A and B on locally compact Hausdorff spaces X and Y , respectively, we study surjections T,S : A −→ B satisfying ∥|Tf| + |Sg|∥Y = ∥|f| + |g|∥X for all f, g ∈ A.ca_CA
dc.format.extent14 p.ca_CA
dc.format.mimetypeapplication/pdfca_CA
dc.language.isoengca_CA
dc.publisherDuke University Pressca_CA
dc.relation.isPartOfBanach Journal of Mathematical Analysis, 2014, Vol. 8, n. 2ca_CA
dc.rightsBANACH JOURNAL OF MATHEMATICAL ANALYSIS, 2014, vol 2 (8) 79-92 p. The journal is presently published by Duke University Press.ca_CA
dc.subjectNorm-additive in modulus mapca_CA
dc.subjectfunction algebraca_CA
dc.subjectChoquet boundaryca_CA
dc.subjectuniform algebraca_CA
dc.subjectpeaking functionca_CA
dc.titleNorm-additive in modulus maps between function algebrasca_CA
dc.typeinfo:eu-repo/semantics/articleca_CA
dc.rights.accessRightsinfo:eu-repo/semantics/openAccessca_CA
dc.relation.publisherVersionhttp://www.emis.de/journals/BJMA/ca_CA


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record